Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Imbedding the stable homotopy category
HTML articles powered by AMS MathViewer

by Donald W. Kahn PDF
Bull. Amer. Math. Soc. 73 (1967), 649-651
  • J. Frank Adams, Stable homotopy theory, Springer-Verlag, Berlin-Göttingen-Heidelberg-New York, 1964. Lectures delivered at the University of California at Berkeley, 1961; Notes by A. T. Vasquez. MR 0185597, DOI 10.1007/978-3-662-15942-2
  • 2. M. Boardman, Stable homotopy theory, University of Warwick, 1966.
  • Peter Freyd, Stable homotopy, Proc. Conf. Categorical Algebra (La Jolla, Calif., 1965) Springer, New York, 1966, pp. 121–172. MR 0211399
  • 4. W. S. Massey, Exact couples in algebraic topology, Ann. of Math. 56 (1952), 363-396 and 57 (1953), 248-286. 5. D. Puppe, (a) On the formal structure of stable homotopy theory, Colloquium at Aarhus, Proceedings, 1962.
  • Dieter Puppe, Stabile Homotopietheorie. I, Math. Ann. 169 (1967), 243–274 (German). MR 211400, DOI 10.1007/BF01362348
  • E. H. Spanier and J. H. C. Whitehead, A first approximation to homotopy theory, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 655–660. MR 56290, DOI 10.1073/pnas.39.7.655
  • Hirosi Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies, No. 49, Princeton University Press, Princeton, N.J., 1962. MR 0143217
Additional Information
  • Journal: Bull. Amer. Math. Soc. 73 (1967), 649-651
  • DOI:
  • MathSciNet review: 0219064